| Model Number |
MMT-723NAP |
| Medical Device Problem Codes |
Mechanical Problem (1384); Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
Hyperglycemia (1905)
| Date of Event |
07/10/2020
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.No conclusion can be drawn at this time.We therefore consider this report complete to the best of our knowledge.
Event or Problem Description
The customer reported via phone call that they were experiencing high blood glucose level.Blood glucose level at the time of the incident was 458 mg/dl.Customer stated insulin pump had motor error alarm.Customer stated they were able to clear the alarm and they were able to rewind insulin pump.Customer stated drive support cap was slightly intended.Customer was performed displacement test and alarm was occurred.The insulin pump will not be returned for analysis.